# SDR ASAA0440128

- Difficulty date: May 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C329541
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND LOWER FUSELAGE BELLY SKIN HAS DENT AFT OF FRAME AT FS 767 BETWEEN STRINGER 27L AND 27R.  TRIMMED OUT DAMAGED AREA AND REINSTALLED REPAIR DOUBLER PER SRM 53-00-01 DETAIL 11 PAGE 368 AT STATION 767 BETWEEN STRINGER 27L AND 27R LOWER FUSELAGE.  (M)
